# SDR DALA2020080302716

- Difficulty date: August 1, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 69,545 hours, 29,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE INOPERATIVE. CORRECTIVE ACTION: REPLACED FORWARD BATTERY PACK. SYSTEM OPERATION IS NORMAL.
